# SDR ASAA2022122841308

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 37,715 hours, 12,044 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GF16
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 54,496 hours, 16,987 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT OR RECIEVE ON #1 HF RADIO. GROUNDED - YES. REMOVED AND REPLACED #1 HF TRANSCEIVER IAW B737-900 AMM 23-11-21.
